# SDR FDEA202205091158

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB26782
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RIGHT HAND WING FIXED LEADING EDGE LOWER   SURFACE DOUBLER XOS 906. EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER SURFACE DOUBLER XOS   906 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-40-03-2R REPAIR 1   FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11    REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
